Alert archive / Nevada / Winter Storm Warnings in 2007
Winter Storm Warning 4, NWS Elko, NV
NWS Elko, NV issued this winter storm warning at Apr 21, 2007, 3:20 PM PDT for Elko County, White Pine County, Nevada. It took effect at Apr 22, 2007, 11:00 AM PDT. It was in force for 21 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 21, 2007, 3:20 PM PDT (22:20 UTC)
- In effect from
- Apr 22, 2007, 11:00 AM PDT
- Expired
- Apr 23, 2007, 7:51 AM PDT
- In force
- 21 hr
- Issued by
- NWS Elko, NV
Counties Elko County, NV, White Pine County, NV
The radar
The Elko radar (KLRX), 150 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 8:00 AM PDT | SNOW 1.2 | Ruth, NV | 6858 FEET MSL...RUTH COOPERATIVE STATION |
| Apr 23, 8:00 AM PDT | SNOW 2 | 5 W Baker, NV | 6830 FEET MSL...GREAT BASIN NP COOPERATIVE STATION |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Elko, NV (KLKN), launched 12:00Z, 10.3 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KLKN 212220 WSWLKN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 320 PM PDT SAT APR 21 2007 NVZ034-221030- /O.NEW.KLKN.WS.W.0004.070422T1800Z-070423T1500Z/ RUBY MOUNTAINS/EAST HUMBOLDT RANGE- INCLUDING THE CITIES OF...LEE...RUBY LAKE 320 PM PDT SAT APR 21 2007 ...WINTER STORM WARNING IN EFFECT FROM 11 AM SUNDAY TO 8 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WINTER STORM WARNING FOR THE RUBY MOUNTAINS AND EAST HUMBOLDT RANGE WHICH IS IN EFFECT FROM 11 AM SUNDAY TO 8 AM PDT MONDAY. A STRONG LOW PRESSURE SYSTEM WILL BRING SIGNIFICANT SNOWFALL TO THE RUBY MOUNTAINS AND EAST HUMBOLDT RANGE BEGINNING LATE SUNDAY MORNING AND CONTINUING THROUGH EARLY MONDAY MORNING. TOTAL SNOW ACCUMULATIONS ARE EXPECTED TO BE 8 TO 14 INCHES WITH LOCALLY HEAVIER AMOUNTS POSSIBLE. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ NVZ013-031>033-035>037-221030- /O.NEW.KLKN.SN.Y.0010.070422T1800Z-070423T1500Z/ NORTHERN NYE COUNTY-NORTHERN ELKO COUNTY- SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- EXTREME EASTERN ELKO COUNTY-WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- INCLUDING THE CITIES OF...TONOPAH...JACKPOT...WILDHORSE... OWYHEE...ELKO...SPRING CREEK...CARLIN...WELLS...WEST WENDOVER... ELY...RUTH...MCGILL...BATTLE MOUNTAIN...AUSTIN...EUREKA... DIAMOND VALLEY 320 PM PDT SAT APR 21 2007 ...SNOW ADVISORY IN EFFECT FROM 11 AM SUNDAY TO 8 AM PDT MONDAY FOR ELEVATIONS ABOVE 6000 FEET... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A SNOW ADVISORY FOR ELEVATIONS ABOVE 6000 FEET WHICH IS IN EFFECT FROM 11 AM SUNDAY TO 8 AM PDT MONDAY. A STRONG LOW PRESSURE SYSTEM WILL BRING SIGNIFICANT SNOWFALL TO NORTHERN AND CENTRAL NEVADA FOR ELEVATIONS ABOVE 6000 FEET... BEGINNING LATE SUNDAY MORNING AND CONTINUING THROUGH EARLY MONDAY MORNING. TOTAL SNOW ACCUMULATIONS ARE EXPECTED TO BE 3 TO 6 INCHES WITH LOCALLY HEAVIER AMOUNTS AT HIGHER ELEVATIONS. SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ HARMER
4 follow-up statements
000 WWUS45 KLKN 220849 WSWLKN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 149 AM PDT SUN APR 22 2007 NVZ034-222100- /O.CON.KLKN.WS.W.0004.070422T1800Z-070423T1500Z/ RUBY MOUNTAINS/EAST HUMBOLDT RANGE- INCLUDING THE CITIES OF...LEE...RUBY LAKE 149 AM PDT SUN APR 22 2007 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 AM PDT MONDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 AM PDT MONDAY. A STRONG LOW PRESSURE SYSTEM WILL BRING SIGNIFICANT SNOWFALL TO THE RUBY MOUNTAINS AND EAST HUMBOLDT RANGE BEGINNING LATE THIS MORNING AND CONTINUING THROUGH EARLY MONDAY MORNING. TOTAL SNOW ACCUMULATIONS ARE EXPECTED TO BE 8 TO 14 INCHES WITH LOCALLY HEAVIER AMOUNTS POSSIBLE. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ NVZ013-031>033-035>037-222100- /O.CON.KLKN.SN.Y.0010.070422T1800Z-070423T1500Z/ NORTHERN NYE COUNTY-NORTHERN ELKO COUNTY- SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- EXTREME EASTERN ELKO COUNTY-WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- INCLUDING THE CITIES OF...TONOPAH...JACKPOT...WILDHORSE... OWYHEE...ELKO...SPRING CREEK...CARLIN...WELLS...WEST WENDOVER... ELY...RUTH...MCGILL...BATTLE MOUNTAIN...AUSTIN...EUREKA... DIAMOND VALLEY 149 AM PDT SUN APR 22 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 AM PDT MONDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 AM PDT MONDAY. A STRONG LOW PRESSURE SYSTEM WILL BRING SIGNIFICANT SNOWFALL TO NORTHERN AND CENTRAL NEVADA FOR ELEVATIONS ABOVE 6000 FEET... BEGINNING THIS MORNING AND CONTINUING THROUGH EARLY MONDAY MORNING. TOTAL SNOW ACCUMULATIONS ARE EXPECTED TO BE 3 TO 6 INCHES WITH LOCALLY HEAVIER AMOUNTS AT HIGHER ELEVATIONS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KLKN 222054 WSWLKN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 154 PM PDT SUN APR 22 2007 NVZ034-231500- /O.CON.KLKN.WS.W.0004.000000T0000Z-070423T1500Z/ RUBY MOUNTAINS/EAST HUMBOLDT RANGE- INCLUDING THE CITIES OF...LEE...RUBY LAKE 154 PM PDT SUN APR 22 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 AM PDT MONDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 AM PDT MONDAY. A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO BRING SIGNIFICANT SNOWFALL TO THE RUBY MOUNTAINS AND EAST HUMBOLDT RANGE OVERNIGHT. HEAVIEST SNOWFALL WILL BE ABOVE 7000 FEET. SNOW WILL TAPER OFF TO SHOWERS LATE THIS EVENING. TOTAL SNOW ACCUMULATIONS ARE EXPECTED TO BE 8 TO 14 INCHES WITH LOCALLY HEAVIER AMOUNTS. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ NVZ013-031>033-035>037-231500- /O.CON.KLKN.SN.Y.0010.000000T0000Z-070423T1500Z/ NORTHERN NYE COUNTY-NORTHERN ELKO COUNTY- SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- EXTREME EASTERN ELKO COUNTY-WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- INCLUDING THE CITIES OF...TONOPAH...JACKPOT...WILDHORSE... OWYHEE...ELKO...SPRING CREEK...CARLIN...WELLS...WEST WENDOVER... ELY...RUTH...MCGILL...BATTLE MOUNTAIN...AUSTIN...EUREKA... DIAMOND VALLEY 154 PM PDT SUN APR 22 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT MONDAY... A SNOW ADVISORY REMAINS IN EFFECT FOR ELEVATIONS ABOVE 6000 FEET UNTIL 8 AM PDT MONDAY. A STRONG LOW PRESSURE SYSTEM WILL BRING CONTINUE TO BRING SNOWFALL TO NORTHERN AND CENTRAL NEVADA FOR ELEVATIONS ABOVE 6000 FEET. HEAVIEST SNOWFALL WILL BE ABOVE 7000 FEET. SNOW WILL TAPER OFF TO SHOWERS LATER THIS EVENING. TOTAL SNOW ACCUMULATIONS ARE EXPECTED TO BE 3 TO 5 INCHES WITH LOCALLY HEAVIER AMOUNTS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ HARMER
000 WWUS45 KLKN 230943 WSWLKN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 243 AM PDT MON APR 23 2007 NVZ034-231500- /O.CON.KLKN.WS.W.0004.000000T0000Z-070423T1500Z/ RUBY MOUNTAINS/EAST HUMBOLDT RANGE- INCLUDING THE CITIES OF...LEE...RUBY LAKE 243 AM PDT MON APR 23 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO BRING SIGNIFICANT SNOWFALL TO THE RUBY MOUNTAINS AND EAST HUMBOLDT RANGE THROUGH 8 AM THIS MORNING. STORM TOTAL SNOW ACCUMULATIONS ARE EXPECTED TO BE 8 TO 14 INCHES WITH LOCALLY HEAVIER AMOUNTS. SCATTERED SNOW SHOWERS ARE POSSIBLE AFTER THIS STORM WARNING EXPIRES THIS MORNING...HOWEVER ADDITIONAL ACCUMULATIONS ARE EXPECTED TO LIGHT. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ NVZ013-031>033-035>037-231500- /O.CON.KLKN.SN.Y.0010.000000T0000Z-070423T1500Z/ NORTHERN NYE COUNTY-NORTHERN ELKO COUNTY- SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- EXTREME EASTERN ELKO COUNTY-WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- INCLUDING THE CITIES OF...TONOPAH...JACKPOT...WILDHORSE... OWYHEE...ELKO...SPRING CREEK...CARLIN...WELLS...WEST WENDOVER... ELY...RUTH...MCGILL...BATTLE MOUNTAIN...AUSTIN...EUREKA... DIAMOND VALLEY 243 AM PDT MON APR 23 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO BRING SNOWFALL TO NORTHERN AND CENTRAL NEVADA THROUGH 8 AM...ABOVE 6000 FEET...WITH HEAVIEST SNOWFALL ABOVE 7000 FEET. SOME LINGERING SHOWERS WILL PERSIST INTO THE AFTERNOON HOURS WITH LITTLE IF ANY ADDITIONAL ACCUMULATIONS EXPECTED. TOTAL SNOW ACCUMULATIONS ARE EXPECTED TO BE 3 TO 6 INCHES WITH LOCALLY HEAVIER AMOUNTS. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ ROOD
000 WWUS45 KLKN 231451 WSWLKN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 751 AM PDT MON APR 23 2007 NVZ034-231600- /O.CAN.KLKN.WS.W.0004.000000T0000Z-070423T1500Z/ RUBY MOUNTAINS/EAST HUMBOLDT RANGE- INCLUDING THE CITIES OF...LEE...RUBY LAKE 751 AM PDT MON APR 23 2007 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE WINTER STORM WARNING. SNOW WILL CONTINUE OVER THE RUBY MOUNTAINS AND EAST HUMBOLDT RANGE WITH ADDITIONAL ACCUMULATION OF 2 TO 4 INCHES POSSIBLE THROUGH THIS MORNING. SNOW WILL TAPER OFF TO SCATTERED SNOW SHOWERS DURING THE AFTERNOON. $$ NVZ013-031>033-035>037-231600- /O.CAN.KLKN.SN.Y.0010.000000T0000Z-070423T1500Z/ NORTHERN NYE COUNTY-NORTHERN ELKO COUNTY- SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- EXTREME EASTERN ELKO COUNTY-WHITE PINE COUNTY- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- INCLUDING THE CITIES OF...TONOPAH...JACKPOT...WILDHORSE... OWYHEE...ELKO...SPRING CREEK...CARLIN...WELLS...WEST WENDOVER... ELY...RUTH...MCGILL...BATTLE MOUNTAIN...AUSTIN...EUREKA... DIAMOND VALLEY 751 AM PDT MON APR 23 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE SNOW ADVISORY. SCATTERED SNOW SHOWERS WILL CONTINUE OVER NORTHERN AND CENTRAL NEVADA ABOVE 6000 FEET THIS MORNING. SNOW SHOWERS WILL BE LOCALLY HEAVY AT TIMES WITH ADDITIONAL ACCUMULATION OF 1 TO 3 INCHES IN THE HIGHER VALLEYS AND 3 TO 5 INCHES IN THE MOUNTAINS THROUGH NOON. SNOW SHOWERS WILL TAPER OFF IN THE LATE AFTERNOON. $$ HARMER
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this winter storm warning went out at Apr 21, 2:44 PM PDT, 36 minutes earlier.
Area forecast discussion, Apr 21, 2:44 PM PDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 244 PM PDT SAT APR 21 2007 .SYNOPSIS...UNSETTLED WEATHER TONIGHT THROUGH MONDAY AS ANOTHER WEATHER DISTURBANCE MOVES THROUGH NEVADA. HIGH PRESSURE BUILDS INTO THE AREA TUESDAY THROUGH THE REMAINDER OF NEXT WEEK FOR DRY CONDITIONS AND WARMER TEMPERATURES. && .SHORT TERM...TONIGHT THROUGH TUESDAY...AS NEXT STRONGER SYSTEM PUSHES INTO CA...RIDGE MOVES EAST OVERNIGHT WITH SHOWERS SPREADING INTO HUMBOLDT COUNTY THIS EVENING. WATER VAPOR INDICATING PLENTY OF LOW LEVEL MOISTURE ASSOCIATED WITH NEXT UPSTREAM SYSTEM HAVING GOOD SUBTROPICAL CONNECTION. QPF AMOUNTS SUNDAY AFTN THROUGH MONDAY MORNING FROM LOOK OVER ONE-HALF AN INCH. STRONG 300/700MB COUPLET OVER MOST OF CWA WITH BEST DYNAMICS EAST CENTRAL MONDAY NIGHT. EXCEPT HUMBOLDT COUNTY WHERE DYNAMICS WEAKER...WILL ISSUE A SNOW ADVISORY FOR ELEVATIONS ABOVE 6000 FEET ACROSS REST OF CWA. FOR NVZ034...WILL ISSUE A WINTER STORM WARNING FROM THE ABOVE DISCUSSION SINCE PCPN WILL ALL BE IN THE FORM OF SNOW AND DUE TO OROGRAPHICS. LOOKS LIKE THIS SYSTEM TO BE A RELATIVELY WARM SYSTEM WITH SNOW LEVELS REMAINING AROUND 6000 FEET EXCEPT ON THE BACKSIDE. ALTHOUGH PRECIP WILL BE MAINLY RAIN IN THE LOWEST VALLEYS...THERE IS THE POTENTIAL FOR SIGNIFICANT SNOWFALL ABOVE 6500 FEET THROUGH SUNDAY...AND POSSIBLY SIGNIFICANT SNOW AT VALLEY FLOORS OF CENTRAL NEVADA SUNDAY NIGHT AND EARLY MONDAY MORNING. EXACT SNOW AMOUNTS ARE STILL UNCERTAIN ATTM... BUT EXPECT 3-6 INCHES ABOVE 6000 FEET. MODELS INDICATE PRECIP WILL GRADUALLY TAPER OFF FROM WEST TO EAST ON MONDAY AS THIS STORM SYSTEM FINALLY HEADS EASTWARD. HARMER .LONG TERM...TUESDAY NIGHT THROUGH SATURDAY...MODELS IN POOR AGREEMENT DURING THE MIDDLE OF NEXT WEEK...AND THEN START TO IMPROVE BY LATE IN THE WEEK. MODELS HAVING TROUBLE WITH PROGRESSIVE UPPERLEVEL TROUGH ENTERING THE GREAT BASIN REGION LATE ON WEDNESDAY. 12Z GFS IS THE MOST PROGRESSIVE...SHOWING TROUGH CLIPPING NRN NV AND ASSOCIATED LLVL COLD FRONT PUSHING INTO CNTRL NV AND STALLING. GFS AND DGEX SHOWING SCT RAIN AND SNOW SHOWERS ALONG AND NORTH OF INTERSTATE 80...WITH DRY CONDITIONS ACROSS CNTRL NV. IN CONTRAST...ECMWF AND UKMET DIG THE SYSTEM MUCH FURTHER SOUTH INTO CNTRL NV WITH MUCH COOLER AIR OVER THE CWFA AND A BETTER CHANCES OF RAIN AND SNOW ACROSS MOST OF THE AREA THROUGH THURSDAY NIGHT. INCREASED POPS ALONG AND NORTH OF I80 WEDNESDAY NIGHT...WHICH IS THE ONLY AREA MODELS ARE IN AGREEMENT PLACING DYNAMICS AND ASSOCIATED PRECIP. COOLED TEMPS A FEW DEGS BUT NOT NEARLY AS MUCH AS THE ECMWF AND UKMET SUGGEST. DID NOT MAKE ANY CHANGES ON THURSDAY FOR NOW...BUT WILL MONITOR NEXT FEW MODELS RUNS TO SEE IF THEY BECOME IN BETTER AGREEMENT...MAY NEED TO MAKE BIG CHANGES ON THURSDAY IF GFS TRENDS TOWARDS EUROPEAN SOLUTIONS. BY LATE NEXT WEEK...MODELS SHOW UPPERLEVEL RIDGE BUILDING INTO THE WRN U.S. AS JET STREAM RETREATS NORTH INTO CANADA. KEPT FORECAST DRY WITH TEMPS INCREASING TO NEAR 70 DEG BY SATURDAY. TT && .AVIATION...ISOLD RAIN SHOWERS HAVE DEVELOPED ACROSS EASTERN NEVADA THIS AFTERNOON...HOWEVER...VFR CONDITIONS ARE EXPECTED INTO THIS EVENING WITH LOWEST CIGS HOVERING AROUND 5K FT AGL. RAIN WILL DEVELOP ACROSS NRN NEVADA TONIGHT AND AND CNTRL NV BY TOMORROW MORNING WITH LOWERING CIGS AND VIS. RAIN MAY BECOME HEAVY AT TIMES ON SUNDAY...WITH SNOW MIXING AT TIMES AT ELEVATIONS AS LOW AS 5500 FEET. WIDESPREAD MVFR CONDITIONS ARE EXPECTED ACROSS THE AREA...BEGINNING AT KWMC AROUND 4Z...AFTER MIDNIGHT AT KEKO...AND AROUND DAWN AT KELY AND KTPH. IFR CONDITIONS ARE POSSIBLE IN HEAVIER RAIN BANDS SUNDAY MORNING THROUGH EARLY SUNDAY AFTERNOON...ESPECIALLY AT KEKO AND KELY WHERE PERIODS OF RAIN/SNOW MIX ARE EXPECTED. && .LKN WATCHES/WARNINGS/ADVISORIES... .SNOW ADVISORY ABOVE 6000 FEET FOR NVZ031>033 AND NVZ035>037-013 SUNDAY NOON THROUGH MONDAY 8 AM .WINTER STORM WARNING SUNDAY NOON THROUGH MONDAY 8 AM FOR NVZ034.
Hazardous weather outlook, Apr 21, 2:45 AM PDT, 12 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 245 AM PDT SAT APR 21 2007 NVZ013-030>037-221400- EXTREME EASTERN ELKO COUNTY-HUMBOLDT COUNTY-NORTHERN ELKO COUNTY- NORTHERN LANDER AND NORTHERN EUREKA COUNTIES-NORTHERN NYE COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE- SOUTHERN LANDER AND SOUTHERN EUREKA COUNTIES- SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-WHITE PINE COUNTY- 245 AM PDT SAT APR 21 2007 .DAY ONE...TODAY AND TONIGHT AREAS OF FOG...POSSIBLY DENSE THIS MORNING...WILL BURN OFF BY 9 AM PDT. A STORM SYSTEM WILL SPREAD RAIN AND SNOW ACROSS NORTHERN AND CENTRAL NEVADA BEGINNING TONIGHT. SNOW LEVELS WILL BE AROUND 6000 FEET IN NORTHERN NEVADA AND NEAR 6500 FEET ACROSS CENTRAL NEVADA OVERNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH THURSDAY RAIN AND SNOW WILL CONTINUE ACROSS NORTHERN AND CENTRAL NEVADA THROUGH MONDAY. SNOW LEVELS ARE EXPECTED TO LOWER TO MOST VALLEY FLOORS BY SUNDAY AFTERNOON. ALTHOUGH THE TRACK AND TIMING IS A LITTLE UNCERTAIN AT THIS TIME...THERE IS POTENTIAL FOR SIGNIFICANT SNOWFALL SUNDAY NIGHT AND EARLY MONDAY...ESPECIALLY FOR CENTRAL NEVADA AND THE RUBY MOUNTAINS AS THIS LOW PRESSURE SYSTEM MOVES THROUGH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING PROCEDURES. LW
In the hours before
Special weather statement, Apr 21, 9:22 AM PDT, 5 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 922 AM PDT SAT APR 21 2007 NVZ013-030>037-212300- EXTREME EASTERN ELKO COUNTY-HUMBOLDT COUNTY-NORTHERN ELKO COUNTY- NORTHERN LANDER AND NORTHERN EUREKA COUNTIES-NORTHERN NYE COUNTY- RUBY MOUNTAINS/EAST HUMBOLDT RANGE- SOUTHERN LANDER AND SOUTHERN EUREKA COUNTIES- SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-WHITE PINE COUNTY- 922 AM PDT SAT APR 21 2007 ...A STORM SYSTEM TO BRING HEAVY SNOW AT TIMES IN THE MOUNTAINS WITH RAIN IN THE VALLEYS SATURDAY NIGHT THROUGH MONDAY... A STORM SYSTEM MOVING INTO NORTHERN CALIFORNIA THIS MORNING WILL SPREAD RAIN AND SNOW ACROSS NORTHERN AND CENTRAL NEVADA FROM SATURDAY NIGHT INTO MONDAY. SNOW LEVELS WILL GENERALLY REMAIN ABOVE 6000 FEET WITH THE POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS ABOVE 7000 FEET. IN THE LOWER ELEVATIONS...PERIODS OF RAIN CAN BE EXPECTED FROM SATURDAY NIGHT INTO MONDAY WITH MANY LOCATIONS SEEING UP TO HALF AN INCH OF RAIN. ANYONE PLANNING TRAVEL OR OUTDOOR ACTIVITIES SUNDAY AND MONDAY SHOULD PREPARE FOR WET WEATHER...WITH SLIPPERY OR SNOW COVERED ROADS IN THE HIGHEST MOUNTAINS PASSES. $ HARMER
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 3:20 PM PDT | Snow Advisory | LKN | Elko, Eureka, Lander, White Pine | 41 hr |
Nearby
Winter Storm Warnings in Nevada, 2007Every winter storm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.